Acta Mathematica Hungarica

, Volume 62, Issue 1–2, pp 157–162 | Cite as

A gelfand-Neumark theorem for commutative semifinite rankJ*-algebras

  • H. Z. Zahedani
Article
  • 18 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. C. F. Berglund, IdealC *-algebras,Duke Math. J.,40 (1973), 241–257.Google Scholar
  2. [2]
    J. Dixmier,C *-algebras, North-Holland (Amsterdam, 1977).Google Scholar
  3. [3]
    L. A. Harris,Bounded Symmetric Homogeneous Domains in Infinite Dimensional Spaces, Lecture Notes in Math. 364, Springer-Verlag (Berlin 1974), 13–40.Google Scholar
  4. [4]
    L. A. Harris, Analytic invariants and the Schwars-Pick inequality,Israel J. Math.,34 (1979), 177–197.Google Scholar
  5. [5]
    L. A. Harris, A generalization ofC *-algebras,Proc. London Math. Soc.,42 (1981), 331–361.Google Scholar
  6. [6]
    H. Z. Zahedani, Characterization of the extreme elements of, aJ *-algebra,Bull. of Iranian Math. Soc.,12 (1985), 35–46.Google Scholar

Copyright information

© Akadémiai Kiadó 1993

Authors and Affiliations

  • H. Z. Zahedani
    • 1
  1. 1.Department of Mathematics and StatisticsShiraz UniversityShirazIran

Personalised recommendations